Monday, 4 October 2010

something funny...

it's no laughing matter....not intended to make anyone to laugh out loud...
but it is something funny to me..... a kind of weird too...
and the O&G that i saw thought this way too...
she laughed when i told her ...but my psychiatrist didn't laughed at all....

i think many women who takes hormone pills or so called birth control pills having difficulties to maintain their weight because the weight will gain slightly ...
but for me...my weight will reduce about 5kg if i take the pills to regulate my period for more than 3 months...
that's a lot of kgs you know & as easy as that...
no need slimming sanctuary, london weight management, marie france bodyline etc ...etc...just the pills...

but now it has been more than a year that i've stopped taking the pills.... and my weight have gained back to the time before the pills....
haha......and its hard to reduce to 5 kg even i've controlled my eating habits...

when i told this problem to my O&G ...she laughed and make a weird look at me....
she said 'so many people have gained weight by taking these pills but you are losing your weights...?'...she unbelievably asked me back my question to her ....
but when i told my psychiatrist......she instantly identified water retention as the culprit and explained; what i've lost is not fat but water that had retain in my body for so long which caused by my hormone imbalance....

mmmm......now i'm considering taking back the pills......


Just sharing....

2 comments:

  1. why do you have to be on pills?

    ReplyDelete
  2. to regulate my period due to pcos :)...have to...

    ReplyDelete